논문KCI 등재
Arithmetic of the modular functions $j_{1,2}$ and $j_{1,3}$
2
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
참고문헌 (13)
- "The genus-zero problem for njh-type groups" (1993)
- "Moonshine of Finite Groups", Ohio State University
- "On the genus of some modular curve of level N", 54(2), pp.291~297 (1996)
- "Arithmetic of the modular function j 1;4", 84(2), pp.129~143 (1998)
- "Arithmetic of the modular function j 1;8", 4(3), pp.317~338 (2000)
- "Introduction to Elliptic Curves and Modular Forms" (1984), 97. Springer-Verlag
- "Graduate Texts in Mathematics" (1987), 112. Springer-Verlag
- "Translated from the Japanese by Yoshitaka Maeda. Springer-Verlag" (1989)
- "Translated from the Ger-man by J. R. Smart and E. A. Schwandt. Die Grundlehren der mathematischen Wis-senschaften" (1974), Band 203. Springer-Verlag
- "Good reduction of abelian varieties Ann. of Math. 492{517.ARITHMETIC OF THE MODULAR FUNCTIONS j 1", pp.2 3~59 (1968)
- "Introduction to the Arithmetic Theory of Automorphic Functions Publica-tions of the Mathematical Society of Japan" (1971), Publishers Princeton University Press Princeton
- "Advanced Topics in the Arithmetic of Elliptic Curves" (1994), 151. Springer-Verlag
- "Some numerology between the Fischer-Griess Monster and the ellipticmodular function" (1979)
관련 논문AI추천
Determination of the Fricke families신동화, Ick Sun Eum대한수학회 · 대한수학회지2016 · 제53권 제6호Weierstrass points on hyperelliptic modular curves전대열대한수학회 · 대한수학회논문집2015 · 제30권 제4호On evaluations of the modular $j$--invariant by modular equations of degree 2Dae Hyun Paek, Jinhee Yi대한수학회 · 대한수학회보2015 · 제52권 제1호Artin symbols over imaginary quadratic fields윤동성영남수학회 · East Asian Mathematical Journal2024 · 제40권 제1호Weber functions and generalized theta-functions associated with Hecke operatorsA. A. Aygunes장전수학회 · Advanced Studies in Contemporary Mathematics2012 · 제22권 제3호Some Modular Forms Related to Cubic SurfacesE. Freitag경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2003 · 제43권 제3호
이 간행물의 다른 논문 (19건)
Implicitization of rational curves and polynomial surfacesJian-ping Yu, Yong-li Sunpp. 13-29Rectifiability properties of Varifolds in $l^{3}_{\infty}$Xiaoping Yang, Peibiao Zhaopp. 31-45Polygonal products of residually finite groupsKok Bin Wong, Peng Choon Wongpp. 61-71On stability of Banach framesLalit Kumar Vashisht, Shiv Kumar Kaushik, Pawan Kumar Jainpp. 73-81A certain property of polynomials and the CI-stability of tangent bundle over projective spacesRyuichi Tanakapp. 83-86
